Jump to content

Help - REALLY need to hear from others on a high dose of K (3MG or more)


Recommended Posts

 

Hi BB's,

 

I'm having a really rough day and I really need to hear from some others in a similar situation to mine -- I'm on a high dose of Klonopin -- anyone else?

 

This morning, I had such terrible anxiety because I feel like there's no solution to getting off this stuff.  Even the tiniest taper cuts seem to make my body go bezerk!  I know I have to go slow or I won't be functional for my kids.  I feel sick and I don't want to keep feeling this way for years while I miss out on my kids' growing up.  It's just the road to healing seems too hard and too far away because of the amount I'm on -- 3.5mg K.

 

I guess I'm really having a "gloom and doom" kind of day (sorry), and I really want to touch base with others who are on high dose K and hear your stories, insights, whatever.

 

How are you doing?  How are you tapering and how fast?  Any words of wisdom?

Thanks.

T

 

Link to comment
Share on other sites

Hi Twell,

 

I know that one of current buddies, Summermeadow, started her taper from 5mgs of K, so you might want to drop by her Buddie blog for a chat. I tapered from 2 mgs of K and had a horrid time of it, but at ten months benzo free, I am feeling a million times better.  Just hang in there as best you can.

Link to comment
Share on other sites

Thanks, Bevoir.

 

Am I really one of the only people on this high a dose?

 

Wow, that makes it hard to stay positive and hopeful.  I'm just feeling really stuck right now.

 

 

Link to comment
Share on other sites

[2e...]

twell,

 

I started out tapering 4-5mg of Klonopin.

 

Here's some good news for you. I'm down to under 1mg of Klonopin. I'm using Valium to taper, and am at 19mg.

I'm starting to feel like "ME" again. The more I taper, the better I feel.

 

Note: There are some of us who feel better as we taper.

 

When I was on a high dose of Klonopin. I was numb, no emotions, and felt ill.

 

You will get through this.  :mybuddy:

 

S#

 

 

 

Link to comment
Share on other sites

Hi Twell,

I was on 4 mg. of klonopin for over 8 years and in tolerance withdrawl for many of those final years.  I understand and sympathize with the agnony of what even a ittle cut will do but please know that this is only temporary and not permanent.  All the symptoms you are suffering from will go away as your body and mind begin to heal .  I never thought they would, but they do.  Continue to fight the good fight and know that there is light and hope at the end of the tunnel.  Ginia

Link to comment
Share on other sites

Time heals...slowly.

 

I was prescribed 20 milligrams of Klonopin for five years. I took Klonopin for a decade. I didn't taper, went cold turkey, on September 10, 2010.

 

I live.

 

I'm not unique. Everyone I know who eliminated benzos from their life know it is the worst detox of any drug. I had seizures, hallucinations, complete psychotic states, and ended up in a psychiatric ward for ten days.

 

I'm better.

 

I also abused alcohol. I'm clean of all chemicals, though nicotine, caffeine and sugar and I have a big problem.

 

There were months when I thought there would be no end in site. The depression was incredible, and depression is something I've struggled with all my life.

 

I was also on the highest dose of every antidepressant man has devised when I decided to get clean. I was placed of seroquel and depakote when I was whacked out of my mind int he hospital. I successfully tapered those, as well.

 

I now only take 100 milligrams of Zofoft.

 

Time is the key. That and, for me, prayer. Also, support was critical. For me, I gound it in attending AA meetings. A key to my recovery is to realize that I am not alone, that many struggle with benzo withdrawal, and that it can last for a year, two years...who knows.

 

I do know that today I am better. The windows people here speak of are true. When you have one, grab onto it, go with it, don't fret that it may or will not last forever.

 

I think many here read only the negative of what happens in benzo w/d. I think that can wear on us. Go to the success story threads. Never lose hope.

 

I still have symptoms: tinnitus, pins and needles, muscle aches. Shoot, it's hard for me to differentiate between actual illness and w/d. And I'm talking serious illness, wicked viruses, bacterial infections that prompt fevers, hot flashes, chills, you name it.

 

The only answer is time. Time and attitude. I found when I distract myself and get out of my own head, do things for others, the symptoms diminish.

 

A last word. No one who is not in our shoes appreciate what we are going through. That can be extremely frustrating, making us want to quit. For me, that is the biggest reason to do get out of my head and do for others. Live is on out there, not in my head, so I have to just step out the door and participate.

 

There is a reason for everything. Maybe for us the reason is just to survive this hell and bear witness to others of the evil of benzos and the fact that recovery is possible.

 

 

Link to comment
Share on other sites

×
×
  • Create New...